... supposed to have my period for another week and a half. Is this normal? There is no cramping or anything. I am also having a yellowish discharge? I took my pills about 2 1/2 hours late two days in a row a few weeks ago
Spotting is a normal side effect of birth control pills. You have a few hours lee way either side of taking your pill so you you needn't worry about pregnancy.
Do you have any other symptoms such as odour, itching or pain? If so you should see your doctor, otherwise I would not worry.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2009 • 1 answer
Posted 19 Dec 2012 • 1 answer
I've been on lutera for over a year now and these past few months I've never missed a day for taking
Posted 9 May 2013 • 1 answer
I have been on lutera for about 9 months and I decided I would skip my period for the first time by?
Posted 14 Nov 2013 • 1 answer
Posted 19 May 2014 • 1 answer